MAUDE Adverse Event Report: Cook Ireland LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE, stents, drains and dilators for the biliary ducts

Cook Ireland LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE, stents, drains and dilators for the biliary ducts
Model Number G50622
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Through the endoscopic channel, the stent was guided along the acro wire guide to the common bile duct.After a long effort, it was unable to cross the stenosis area.User retracted the device from patient, it was found that the tip of the stent was bent and unusable.During the cleaning process, the stent was accidentally released, and the kink inside the stent were clearly visible.Successfully completed the procedure by changing to another same rpn device.

Brand Name
ZILVER 635 BILIARY SELF EXPANDING METAL STENT
Common Device Name
FGE, stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
Cook Ireland LTD
o'halloran rd
national technology park
limerick V94 N 8X2
EI  V94 N8X2
Manufacturer (Section G)
Cook Ireland LTD
o'halloran rd
national technology park
limerick V94 N 8X2
EI   V94 N8X2
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick V94 N-8X2
EI   V94 N8X2
+353()061334440
MDR Report Key25358719
Report Number3001845648-2026-00209
Device Sequence Number15925748
Product Code FGE
UDI-Device Identifier10827002506227
UDI-Public(01)10827002506227(17)280923(10)C2347269
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG50622
Device Catalogue NumberZILBS-635-6-8
Device Lot NumberC2347269
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK ACRO-35-450; OLYMPUS DUODENOSCOPY
Patient Age73 YR
Patient SexMale
Patient Weight149 LB